International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 1, Pages 151-158
Strong oscillations for second order nonlinear functional differential equations
Department of Mathematics, Shanxi University, Shanxi, Taiyuan, China
Received 28 July 1986; Revised 5 May 1987
Copyright © 1990 Jurang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we establish some strongly oscillation theorems for nonlinear second order functional differential equationwithout assuming that is retarded or advanced.